# SDR CALA2022100602716

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 78,679 hours, 9,260 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Damaged
- Location: Panel 611mb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611MB HAS SEVERAL AREAS OF CONDUCTIVE TAPE DAMAGED. ACCOMPLISHED INSPECION OF PANEL FOR APPLICATION OF REPAIR IAW ACCOMPLISHED REPAIR INSPECTIO IAW SRM 51-70-14-2R-3. OK TO SRM 51-70-14 INSTALL PANEL CLEANED PANEL 611MB FOR INSTALLATION AND REPAIR PER SRM ACCOMPLISHED REPAIR ON PANEL 611MB PER SRM 51-70-14-2R-3. 51-70-14. PANEL REINSTALLED ON LEFT WING PER AMM 06-44-00-800-802. REPAIR AND INSTALLATION IN COMPLIANCE WITH SRM 51-70-14-2R-3, AMM 06-44-00-800-802, AND RII
